MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA22-90/I20-30
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was previously implanted with a bifurcated stent grafts and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).At time of implant an 1b endoleak was observed.Ballooning was performed and the endoleak decreased in size.The physician decided to monitor the patient.Ten (10) days later, a computerized tomography (ct) scan was preformed and the 1b endoleak was still present.An intervention was performed the following day.The physician decided to implant a limb stent extension and coil embolization with ballooning was performed.An intraoperative 3a endoleak was slightly observed but the leak did not flow into the aneurysm so the physician decided to finish the procedure and continue to monitor the patient.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.An attempt was made to obtain medical records and/or images but it was indicated that no medical records or images were available as such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.No additional investigation of this reported event is planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8030603
Report Number2031527-2018-00823
Device Sequence Number16442803
Product Code MIH
UDI-Device Identifier00818009015099
UDI-Public(01)00818009015099(17)181006
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2018
Device Model NumberBEA22-90/I20-30
Device Lot Number1747685-005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIMB EXTENSION, LOT # 1680199-015; SUPRARENAL EXTENSION, LOT # 1950121-002
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR